Generators for quasi-free completely positive semi-groups
Annales de l'I.H.P. Physique théorique, Tome 29 (1978) no. 1, pp. 123-138.
@article{AIHPA_1978__29_1_123_0,
     author = {Vanheuverzwijn, P.},
     title = {Generators for quasi-free completely positive semi-groups},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {123--138},
     publisher = {Gauthier-Villars},
     volume = {29},
     number = {1},
     year = {1978},
     zbl = {0398.47029},
     mrnumber = {512427},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1978__29_1_123_0/}
}
Vanheuverzwijn, P. Generators for quasi-free completely positive semi-groups. Annales de l'I.H.P. Physique théorique, Tome 29 (1978) no. 1, pp. 123-138. http://archive.numdam.org/item/AIHPA_1978__29_1_123_0/

[1] G. Emch, Comm. Math. Phys., t. 49, 1976, p. 191-215. | MR 434287 | Zbl 0346.60049

D. Evans, Comm. Math. Phys., t. 48, 1976, p. 15-22. | MR 420284 | Zbl 0337.46050

[2] J. Manuceau, Ann. Inst. Henri Poincaré, VIII, 1968, p. 139-161. | Numdam | MR 225545 | Zbl 0173.29902

[3] J. Manuceau, M. Sigugue, D. Testard, A. Verbeure, Comm. Math. Phys., t. 32, 1973, p. 231-243. | MR 339715 | Zbl 0284.46039

[4] E.B. Davies, Comm. Math. Phys., t. 27, 1972, p. 309. | MR 316013

[5] D.E. Evans, J.T. Lewis, Journ. Funct. Anal., t. 26, 1977, p. 369-377. | MR 461155 | Zbl 0375.46052

[6] B. Demoen, P. Vanheuverzwijn, A. Verbeure, Lett. Math. Phys., t. 2, 1977, p. 161- 166. | MR 464938 | Zbl 0381.47023

[7] B. Demoen, P. Vanheuverzwijn, A. Verbeure, Preprint KUL-TH-77/008, to appear in Rep. Math. Phys. | MR 551128

[8] J. Manuceau, A. Verbeure, Comm. Math. Phys., t. 9, 1968, p. 293. | MR 238536 | Zbl 0167.55902

[9] A. Kossakowski, Rep. Math. Phys., t. 3, 1972, p. 247-274. | MR 327210

[10] G. Lindblad, Comm. Math. Phys., t. 48, 1976, p. 119. | MR 413878 | Zbl 0343.47031

[11] G. Bratteli, D. Robinson, Ann. Inst. Henri Poincaré, XXV, 1976, p. 139-164. | Numdam | Zbl 0332.46043

[12] N. Dunford and J. Schwartz, Linear Operators, part 1, Interscience Publishers, N. Y., 1958. | MR 117523 | Zbl 0084.10402

[13] K. Yosida, Functional Analysis, Springer, 1968. | MR 239384

[14] T. Komura, J. Funct. Anal., t. 2, 1968, p. 258-296. | Zbl 0172.40701

[15] M. Reed, B. Simon, Fourier Analysis, Self-Adjointness, Academic Press, N. Y., 1975. | Zbl 0308.47002

[16] G. Emch, J. Albeverio, J.P. Eckmann, preprint Genève, 1977, p. 1-126.

[17] A. Van Daele, Comm. Math. Phys., t. 21, 1971, p. 171-191. | MR 287844 | Zbl 0211.44002

[18] M. Fannes, A. Verbeure, Journ. Math. Phys., t. 16, 1975, p. 2086-2088. | Zbl 0365.46056

[19] R. Kallman, Comm. Math. Phys., t. 14, 1969, p. 13-14. | MR 257275

[20] R. Kadison, Proc. of the 1973 Varenna Summer-School North-Holland, Amsterdam, 1976. | MR 633778

[21] E.B. Davies, Comm. Math. Phys., t. 55, 1977, p. 231. | MR 468966 | Zbl 0361.47013

[22] V. Gorini, A. Kossakowski, E. Sudarshan, Journ. Math. Phys., t. 17, 1976, p. 821- 825. | MR 406206